Boundedness of a family of Hilbert-type operators and its Bergman-type analogue
dc.contributor.author | Bansah, J.S | |
dc.contributor.author | Sehba, B.F. | |
dc.date.accessioned | 2018-09-04T15:59:49Z | |
dc.date.available | 2018-09-04T15:59:49Z | |
dc.date.issued | 2017-02 | |
dc.description.abstract | In this paper, we first consider boundedness properties of a family of operators generalizing the Hilbert operator in the upper triangle case. In the diagonal case, we give the exact norm of these operators under some restrictions on the parameters. Second, we consider boundedness properties of a family of positive Bergman-type operators of the upper-half plane. We give necessary and sufficient conditions on the parameters under which these operators are bounded in the upper triangle case. | en_US |
dc.identifier.citation | Bansah, Justice S.; Sehba, Benoît F. Boundedness of a family of Hilbert-type operators and its Bergman-type analogue. Illinois J. Math. 59 (2015), no. 4, 949--977. https://projecteuclid.org/euclid.ijm/1488186016 | en_US |
dc.identifier.other | Volume 59, Number 4 (2015), 949-977. | |
dc.identifier.other | https://projecteuclid.org/euclid.ijm/1488186016 | |
dc.identifier.uri | http://ugspace.ug.edu.gh/handle/123456789/23952 | |
dc.language.iso | en | en_US |
dc.publisher | Illinois Journal of Mathematics | en_US |
dc.subject | positive Bergman-type | en_US |
dc.subject | boundedness properties | en_US |
dc.subject | Hilbert-type operators | en_US |
dc.subject | upper-half plane | en_US |
dc.subject | upper triangle case | en_US |
dc.title | Boundedness of a family of Hilbert-type operators and its Bergman-type analogue | en_US |
dc.type | Article | en_US |
Files
License bundle
1 - 1 of 1
Loading...
- Name:
- license.txt
- Size:
- 1.6 KB
- Format:
- Item-specific license agreed upon to submission
- Description: